Masatake Kuranishi (1924–2021)







Published Version (Please cite this version)


Publication Info

Phong, Duong H, Yum-Tong Siu, Robert Bryant, Albert Chau, Elisha Falbel, Charles Fefferman, Robert Friedman, John Morgan, et al. (2022). Masatake Kuranishi (1924–2021). Notices of the American Mathematical Society, 69(05). pp. 1–1. 10.1090/noti2480 Retrieved from

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.

Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.